HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Integrable four-vortex motion on sphere with zero moment of vorticity

Files in This Item:
pre779.pdf823.28 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83929

Title: Integrable four-vortex motion on sphere with zero moment of vorticity
Authors: SAKAJO, Takashi Browse this author
Keywords: VorteVortex points
Flow on a sphere
Integrable systemx Dynamics
Vortex points
flows on sphere
integrable dynamical system
Issue Date: 3-Apr-2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 779
Start Page: 1
End Page: 32
Abstract: We consider the motion of four vortex points on sphere, which defines a Hamiltonian dynamical system. When the moment of vorticity vector, which is a conserved quantity, is zero at the initial moment, the motion of the four vortex points is integrable. The present paper gives a description of the integrable system by reducing it to a three-vortex problem. At the same time, we discuss if the vortex points collide self-similarly in finite time.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69587
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University